Document Type

Article

Language

eng

Publication Date

2016

Publisher

University of the Punjab

Source Publication

Pakistan Journal of Statistics and Operation Research

Source ISSN

1816-2711

Abstract

Ahmad et al. (2015) consider a Transmuted Kumaraswamy distribution and study certain properties of their distribution. In the title of their paper they mention characterization of this distribution, but no characterization are presented in their paper. In the present short note, we establish certain characterizations of the Transmuted Kumaraswamy distribution in three directions.

Comments

Published version. Pakistan Journal of Statistics and Operation Research, Vol. 12, No. 3 (2016): 547-550. DOI.

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

Share

COinS